Given a smooth projective variety and a smooth divisor , we study relative Gromov–Witten invariants of and the corresponding orbifold Gromov–Witten invariants of the root stack . For sufficiently large , we prove that orbifold Gromov–Witten invariants of are polynomials in . Moreover, higher-genus relative Gromov–Witten invariants of are exactly the constant terms of the corresponding higher-genus orbifold Gromov–Witten invariants of . We also provide a new proof for the equality between genus-zero relative and orbifold Gromov–Witten invariants, originally proved by Abramovich, Cadman and Wise (2017). When is sufficiently large and is a curve, we prove that stationary relative invariants of are equal to the stationary orbifold invariants in all genera.
"Higher genus relative and orbifold Gromov–Witten invariants." Geom. Topol. 24 (6) 2749 - 2779, 2020. https://doi.org/10.2140/gt.2020.24.2749